# SDR 01FDEA00414

- Difficulty date: June 11, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- Aircraft time: 51,663 hours, 37,914 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP LT SIDE WEB IN NOSE WHEEL WELL WAS FOUND CRACKED AT BS 1260.  *S/D*  REMOVED, REPLACED AND FAB PER IAW BAC 727 SRM 51-20-1, 51-30-2.
